Remarks on the proof of a generalized Hartogs Lemma

Tom 70 / 1998

Evgeni Chirka, Jean Rosay Annales Polonici Mathematici 70 (1998), 43-47 DOI: 10.4064/ap-70-1-43-47

Streszczenie

This paper is an outgrowth of a paper by the first author on a generalized Hartogs Lemma. We complete the discussion of the nonlinear ∂̅ problem ∂f/∂z̅ = ψ(z,f(z)). We also simplify the proofs by a different choice of Banach spaces of functions.

Autorzy

  • Evgeni Chirka
  • Jean Rosay

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek